MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327600
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The investigation was performed considering complaint description, cs reports, system history, and system log files.The detailed investigation revealed that this issue occurred because the end limit for the gantry base rotation for axle ¿am11¿ had the identical settings in the stand control unit (scu) and the motor control interface (mci).When the rotation of the gantry base has reached the end position set for the user, the movement is stopped.In this case, the movement can be resumed in the opposite direction.Further end positions are stored in the system which cannot be reached during normal operation.If these positions are nevertheless reached, all system movements are blocked for safety reasons.In this case, the user end positions were set identically to the system end positions, which immediately blocked all movements.The problem was resolved by recalibration of axes ¿am11¿.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis icono biplane system.During an emergency procedure, motorized stand movement of the gantry base rotation axle was no longer possible and the system message "movement: end reached" was displayed to the user.As a result, the procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.

Brand Name
ARTIS ICONO BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key24647798
Report Number3004977335-2026-00040
Device Sequence Number9842147
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public(01)04056869063317
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown